CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2018, 卷号: 24, 期号: 1, 页码: 204-233
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Li, Xiao
Favorite  |  View/Download:20/0  |  Submit date:2019/03/05
Multiscale asymptotic analysis  radiation boundary condition  quasi-periodic structures  nonlinear heat transfer problems  
Difference indices of quasi-prime difference algebraic systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2018, 卷号: 87, 页码: 1-13
Authors:  Wang, Jie
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Difference index  Order of difference ideal  Hilbert-Levin regularity  Difference ideal membership problem  
C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 43, 期号: 2, 页码: 292-312
Authors:  Chu, Jianchun;  Tosatti, Valentino;  Weinkove, Ben
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
C-1,C-1 regularity  complex Monge-Ampere equations  geodesic rays  quasi-psh envelopes  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:89/15  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Positive solutions for singular elliptic systems with convection term 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2017, 卷号: 19, 期号: 3, 页码: 2165-2175
Authors:  Motreanu, Dumitru;  Moussaoui, Abdelkrim;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Singular system  convection term  Schauder's fixed-point theorem  regularity  
Penalized estimation equation for an extended single-index model 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2017, 卷号: 69, 期号: 1, 页码: 169-187
Authors:  Li, Yongjin;  Zhang, Qingzhao;  Wang, Qihua
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Single-index model  Penalized estimating equations  Variable selection  Oracle property  Smoothly clipped absolute deviation  Adaptive lasso  
Second-order asymptotic algorithm for heat conduction problems of periodic composite materials in curvilinear coordinates 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2016, 卷号: 306, 页码: 87-115
Authors:  Ma, Qiang;  Cui, Junzhi;  Li, Zhihui;  Wang, Ziqiang
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Asymptotic analysis  Heat conduction equation  Quasi-periodic problem  Coordinate transformation  Finite element computation  Error estimation  
G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE 期刊论文
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 2015, 卷号: 67, 期号: 4, 页码: 1725-1757
Authors:  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
backward SDEs  partial differential equations  path dependent PDEs  G-expectation  G-martingale  Sobolev space  G-Sobolev space  
Some properties on G-evaluation and its applications to G-martingale decomposition 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 2, 页码: 287-300
Authors:  Song YongSheng
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
G-expectation  G-evaluation  G-martingale  decomposition theorem  
somepropertiesongevaluationanditsapplicationstogmartingaledecomposition 期刊论文
sciencechinamathematics, 2011, 卷号: 54, 期号: 2, 页码: 287
Authors:  Song Yongsheng
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10